MathSciNet Relay Station
MathSciNet bibliographic data
MR2177199 14D20 (14A20)
Lieblich, Max Moduli of complexes on a proper morphism. J. Algebraic Geom. 15 (2006), no. 1, 175–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement